# SDR QXEA9700174

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Mast
- Part number: 85311119103
- Condition: Defective
- Location: Rt Fuselage
- Component: Dhav, 85310014003
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, YAW DAMPER DISENGAGED AT 70 KNOTS IAS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED NR 2 PITOT MAST, PERFORMED OPERATIONAL CHECK, PITOT STATIC LEAK CHECK AND PITOT MAST HEAT CHECK, NO DEFECTS NOTED.
